# SDR IPXA09M55625

- Difficulty date: April 6, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 39,387 hours, 10,288 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LEFT WING TELESCOPIC DUCT CUTOUT UPPER CUTOUT CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 57-10-00 FIG 43 SHT 1-5.
